# SDR AALA201911069019

- Difficulty date: September 16, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 59,555 hours, 22,446 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53112754200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FORWARD RIGHT HAND DOOR CUT OUT FRAME AT FR 20 BETWEEN S10R AND S11R AT THE #7 DOOR STOP. REPAIRED FRAME PER EA 298911.
